# SDR C77A20160204001

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 21,853 hours, 12,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE B4 BASIC CHECK, INSPECTION DISCOVERED DENT DAMAGE TO A PREVIOUSLY INSTALLED REPAIR DOUBLER LOCATED, BETWEEN FRAME 21 & 22, STRINGER 13L & 16L.  THE DENT DAMAGE MEASURES 10.50 INCHES X 4.0 INCHES TO A MAX DEPTH OF .090 INCH DEEP.  ALSO REPORTED TWO EACH DENTS ADJACENT TO THE REPAIR DOUBLER MEASURING 2.60 INCHES X 1.20 INCHES TO A MAX DEPTH OF .012 INCH DEEP & 2.20 INCHES X 1.40 INCHES TO A MAX DEPTH OF .016 INCH DEEP.  THE REPAIR DOUBLER WAS INSTALLED ON EO E175-53MR-051 UNDER  DISPOSITION ETD2010-170-08975.  VT-SAA REMOVED THE DAMAGED REPAIR DOUBLER FOR DAMAGE MAPPING & EVALUATION.  REQUESTED & RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2016-170-011418A.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53MR-051.1 REMAINS THE SAME FOR THE ACCOMPLISHMENT OF THE SUPPLEMENTAL FOLLOW UP INSPECTIONS REQUIRED BY ETD2016-170-011418A & ETD2010-170-08975.  REF TASK 53-10-015-0002, EXTERNAL DET, THRESHOLD OF 26,129FC INTERVAL OF 9,750FC OR THRESHOLD OF 34,751FH INTERVAL OF 12,967FH, WHICHEVER OCCURS FIRST, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-051.2 UNDER WO 2021319.
